# SDR ASOA2015072013442

- Difficulty date: July 20, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 35,328 hours, 32,336 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CARGO FLOOR LANDING PLATE HAS CRACKS AT FS 589.00 AND FS 605.00 ORIGINATING FROM RIVET HOLE.  COMPLIED WITH EC/TC REO 601R-53-61-433 AND REO 601R-53-61-433, REV B.
